MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CEB231210A
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Type of investigation code b20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient was treated for a thoracoabdominal aortic aneurysm using gore® excluder® thoracoabdominal branch endoprosthesis (tambe), with gore® excluder® iliac branch endoprosthesis being used in the iliac arteries.The physician intentionally did not implant devices in the hgb, so that blood would continue to perfuse the aneurysm sac and provide blood to the spinal cord.The patient tolerated the procedure.On 1 month follow-up imaging, the aneurysm sac measured 64mm.On 6month follow-up imaging, the aneurysm sac measured 66mm.On follow-up imaging (b)(6) 2025, the aneurysm sac measured 71mm.No treatment is listed; but the physician intends to perform an angio in february 2026 to see what could be done.
 
Additional Manufacturer Narrative
Following additional review, the previously recorded event has been reclassified and does not meet the regulatory definition of a complaint under 21 cfr §820.3 or iso 13485:2016.The enlargement of the aneurysm sac was the result of a deliberate physician clinical decision to intentionally leave a portal open in the device in order to allow blood flow into the aneurysm sac.This action was intentional, known, and controlled by the physician, and was not due to a deficiency in the device¿s identity, quality, durability, reliability, safety, effectiveness, performance, or usability.There is no allegation or evidence of device malfunction, failure, or deviation from specifications, nor is there an indication that the device failed to perform as designed or intended.The outcome observed is attributable to clinical technique and treatment strategy, which is outside the manufacturer¿s control and does not constitute a product-related deficiency.Accordingly, the event has been reclassified, and the prior complaint entry is withdrawn.Updated h.6.Investigation conclusions from d1101 to d14.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24283465
Report Number3013164176-2026-02901
Device Sequence Number12903991
Product Code MIH
UDI-Device Identifier00733132635290
UDI-Public(01)00733132635290(17)270926
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCEB231210A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date05/06/2026
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceAsian